5 doctors weighed in:

Why digoxin is absolutely contraindicated in a case of ventricular fibrillation?

5 doctors weighed in
Dr. Ahmad M Hadied
Orthopedic Surgery
2 doctors agree

In brief: Let me help myou

Digoxin is a heart stimulant with a very narrow range of safe doses.
Ventricular tachycardia is very common adverse side effect of digoxin, and would likely make this condition worse or increase the frequency of the episodes. Stimulating a heart that is already beating too fast (tachycardia) could be fatal. Good luck.

In brief: Let me help myou

Digoxin is a heart stimulant with a very narrow range of safe doses.
Ventricular tachycardia is very common adverse side effect of digoxin, and would likely make this condition worse or increase the frequency of the episodes. Stimulating a heart that is already beating too fast (tachycardia) could be fatal. Good luck.
Dr. Ahmad M Hadied
Dr. Ahmad M Hadied
Thank
Dr. Calvin Weisberger
Internal Medicine - Cardiology
1 doctor agrees

In brief: Ventricular fibrill

Digoxin can cause life threatening ventricular arrhythmias so giving it to a patient with one is certainly not a good idea.

In brief: Ventricular fibrill

Digoxin can cause life threatening ventricular arrhythmias so giving it to a patient with one is certainly not a good idea.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Read more answers from doctors